# SDR EE4Y2018102407284

- Difficulty date: October 13, 2018
- Submitted: October 24, 2018
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N938TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000228
- Aircraft time: 20,906 hours, 14,091 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ACTUAL MAINTENANCE INSPECTION, IT WAS FOUND AT CENTER FUSELAGE III BETWEEN FR 76 AND FR 77 AND BETWEEN FR 80 AND FR 81 THE S-29R WITH CORROSION, DUE TO THIS FACT WAS NECESSARY REPAIR ON SITE IAW ETD2018-190-111030 REV B AND APPROVED DOCUMENTED ON F200-06G NUMBER ETD2018-190-11030-B.
